Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On induced covariant systems

Author: Siegfried Echterhoff
Journal: Proc. Amer. Math. Soc. 108 (1990), 703-706
MSC: Primary 46L55; Secondary 22D30
Erratum: Proc. Amer. Math. Soc. 116 (1992), null.
MathSciNet review: 994776
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a closed subgroup $ H$ of a locally compact group $ G$, it is shown that a covariant system $ (G,A)$ is induced from a covariant system $ (H,D)$ if (and only if) there exists a continuous $ G$-equivariant map $ \varphi :\Pr {\text{im}}A \to G/H$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L55, 22D30

Retrieve articles in all journals with MSC: 46L55, 22D30

Additional Information

PII: S 0002-9939(1990)0994776-6
Keywords: Induced covariant system, $ {C^*}$-algebra, locally compact group, Mackey-machine
Article copyright: © Copyright 1990 American Mathematical Society